# SDR CALA2016010400009

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 50,000 hours, 18,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT ENTRY EMER EXIT SIGN INOPERATIVE.  REMOVED & INSTALLED NEW M1673 BATTERY PACK & TESTED GOOD IAW AMM 33-51-06.
